May 28, 2014
Hi!I tested hiv positive in 2013 after having a lung infection. In July I started taking Tribuss. Now I was informed that my medical doesn't cover that in full so I hav been given Trivenz. I need to know if am gonna hav a bad side effects since I never had any when I took Tribuss. Thank u in advance for ur time
Response from Dr. Young
Hello and thanks for posting.
Sorry to learn about your recent diagnosis.
ll three of these meds are the combination of tenofovir, FTC and efavirenz- known as the brand product Atripla and a variety of generics (like Tribuss and Trivenz). Many of the generics are actually manufactured under supervision by the US Food and Drug Administration (FDA). They should have essentially identical side effect and efficacy profiles.
Hope that helps and feel free to write back. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Genital Rubbing
- Are Swollen Lymph Nodes A Symptom Of HIV?
- Chances Of Getting HIV From Sex With A Prostitute
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- How Do I Get Rid Of Genital Warts In The Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.